# SDR SWAA2017091216240

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 65,983 hours, 38,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY FLASHLIGHT INOPERATIVE.   R & R THE BATTERY IAW AMM.
